... and panic attacks. i have had to go to the emergency room twice and was perscribed ativan both times. the first time it was only .50 mg now its 1.0 mg. my only problem is that i dont have ensurance and i dont know the risk im takeing by takeing these meds without a constant monitor on them. i now cut my 1.0mg pills in half and try to take them only once a day. i dont want to be on drugs for the rest of my life and i am really scared... please someone... anything?
hello there, Just to straight with you, I started taking kolipin about 6 years ago. These drugs are VERY additive! If you keep taking any type of benzo. It can be extremely hard too get off of them. I wish I could stop taking , but it looks like Im going to take the rest of my life.try talking to your doc. and look for any... other solutions to your problem. hope i was some help.
Hey, I too suffer from anxiety attacks and counseling is VERY VERY beneficial. I went to individual and group counseling through my local mental health center, which the cost was based on my income. I didn't have insurance then either. You may need the Ativan for a while and cutting them in half and not over taking them is a good idea. Anxiety disorders tend to run in families. Try reading some articles or books on anxiety and see what others did to cope. You are not alone. I tried to remember what it feels like when one is coming on and tried some techniques I learned to keep from hyperventilating and making the attack worse. Try to think about what you are panicking about and see if there is anything you can do to fix that situation. Some cities have support groups for panic/anxiety sufferers. That would be great for you. I hope you feel better very soon.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2011 • 2 answers
Posted 16 Jan 2012 • 3 answers
Posted 15 Oct 2013 • 2 answers
Posted 18 Jan 2016 • 1 answer
Posted 23 Sep 2017 • 0 answers